# SDR DALA2025092206917

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT TRANSITION PANEL CORRODED AROUND NUTPLATES STA 500-500L. REMOVED DAMAGED SECTION BETWEEN STA500G AND STA500D INSTALLED NEW TRANSITION ANGLE IAW B737-900 SRM 53-00-53-1A-2 AND SRM 53-00-53-2R-6.
